MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; BIOPINCE BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; BIOPINCE BIOPSY
Model Number 360-1580-01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
While using the bippince biopsy device, the handle broke and we were unable to obtain adequate samples.This required us to open another device and enter the liver a second time.The patient did not have any side effects as a result of this.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
BIOPINCE BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11376195
Report Number1625425-2021-00853
Device Sequence Number3882453
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public00886333004355
Combination Product (Y/N)N
Initial Reporter StateMA
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2022
Device Model Number360-1580-01
Device Catalogue Number360-1580-01
Device Lot Number11279226
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;